# SDR 97ZZZM228

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - ULTRASONIC AND EDDY CURRENT INDICATION CRACK EMANATING FROM NR 9 ATTACH HOLE IN UPPER AFT HORIZONTAL FLANGE OF LT TRAP PANEL.  CRACK LENGTH APPROX 1 INCH.  REPAIR ACCOMPLISHED IAW SB 53-182 AND DOUGLAS STRUCTURAL REPAIR MANUAL (SRM) 57-09 FIGURE 7A AND EA 5700-97-004.  (M)
